# SDR UALA2010052401762

- Difficulty date: May 24, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 62,762 hours, 23,108 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 60243
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DOES NOT ILLUMINATE ON FLOOR AT 'K' LAV.  SPLICED RIBBON CABLE TO LIGHT, 560-3325
